Freaking out now

I knew I shouldn't have signed up to this website, but I couldn't help myself :roll:

Just reading the posts in Trying for a baby and there are ladies on there who haven't had AF for like 100 days since coming off the pill, so now I'm FREAKING out about whether I should finish my last 2 packets, or just stop taking them next week and use condoms untill we want to try in May.

I honestly thought I would stop taking my pill and wait maybe 2 months for my periods to start again and then fall pregnant within 3 months. image Sounds stupid now but I don't know what to do - damn hubby for being out tonight and not being able to calm down the freak :lol:

Posts

  • I know... I'm a worry pants at times too. I know how you feel.

    I'm a recovering anorexic, I stopped having periods November 2008 when my BMI got down to less that 16. This, compiled with having a progesterone based coil convinced me my periods would never return. I had my coil out late September 09 and my GP told me to expect a period after 4-6 weeks.

    Well, being an idiot I decided to look online about my chances of AF coming back, and saw info all over the place about how some people hadn't even had a period after 6 months! I obviously took the rational approach and panicked. Once 4, and then 6 weeks rolled by I started to worry. Went to see my GP and she told me to relax and stop worrying.

    I continued to worry.... and then today at work I went the the bathroom and noticed some pink on the toilet paper. 6 hours later I'm certainly spotting... so yay! Period's on it's way... I thought she was properly MIA.

    So.... basically, your body will act the way it acts. Other peoples may well act differently, so don't let others problems make you think you will experience the same thing.
  • As much as I love BE, I agree that sometimes you can get a bit too freaked out by what you read.

    There wouldn't really be any harm in stopping your pill now and using condoms though. It would also give you time to get your cycle back in order and you could try tracking your cycle for a couple of months. Then when you start ttc you will have had a head start!

    Try not to worry too much though - every one is different. When I came off the depo injection my GP told me it could take a whole year for my periods to return. Four weeks later, and there she was!
  • A
    There wouldn't really be any harm in stopping your pill now and using condoms though. It would also give you time to get your cycle back in order and you could try tracking your cycle for a couple of months. Then when you start ttc you will have had a head start!

    From what I've been reading, there are actually two schools of thought on this. Many women are *more* fertile immediately after coming off the pill. I think some fertility docs actually put women who are having trouble conceiving on the pill for a while and then take them off again to take advantage of this rebound effect/

    However, I have to say the less hormones the better. There are so many side effects. For example, I realise now how much birth control killed my sex drive... if there is one thing that makes conceiving hard it's not really wanting to have seximage
  • Spoke to hubby this morning and we've decided I'll carry on taking it next month just incase we have a drunken accident over xmas and new year, but then I'll come off it to see what happens.

    So 29th December will be the last time I take the pill!

    P.S. I'm sure hubby will love the increased sex drive lol
Sign In or Register to comment.